# SDR DALA2025113008736

- Difficulty date: November 29, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 62,312 hours, 30,950 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE WINDOW BUBBLING AT THE BOTTOM AND EXTREMELY HOT - BURN YOUR HAND HOT. ALSO RECEIVED L WNDW HEAT CAUTION.  REMOVED AND REPLACED CAPT SLIDING WINDOW PER A320 AMM 56-12. OPS CHECK GOOD, OK FOR SERVICE. (LP: 7966749)
